Taking a break from ABX after eight months

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hopingToFindCure
Veteran Member


Date Joined Nov 2008
Total Posts : 759
   Posted 4/15/2009 8:10 PM (GMT -6)   
Am doing okay. I had my roughest day today. Feeling a little fried.

BUT Energy is really, really good because the ABX gave me constant diarrhea and I am actually eating and absorbing food.

When my LLMD heard about this, this LLMD prescribed, what else, more ABX -- this to clear the GI issues that were caused by what else ABX.

SO, the LLMD says, if the additional ABX, don't clear the diarrhea caused by the other ABX, I need to see another doctor -- a gastroenterologist. Who will say STOP the ABX and you won't have diarrhea.

Hopefully I can get by a little longer.

Just needing a break from the chemicals is all. It feels great! Please don't hate me. I will return to this way of life soon enough. But want to enjoy the old drug-free ways a few more days.

jennie48
Regular Member


Date Joined Sep 2008
Total Posts : 293
   Posted 4/15/2009 8:27 PM (GMT -6)   
hello...i know how you are feeling..i was feeling the ssame way. and when i got off my meds i felt so much better..i had more energy and no more diarrhea..it was great...but its been 2 months and i am abx free but now i am rethinking if i should go back on them...i am achy again and tired but not like how i was on the meds....i just posted about my scalp hurting.....i hope your feeling better :0) and sometimes i think we all need a break from the chemicles in our body :0)
"I will not let Lyme controll my life i will controll my own life"
lyme since June 08
meds-zithromax 500mg one a day/ 1  month // Plaquenil 200mg twice a day/ 1 month
starting 10/3 doxy100mg // omnicef 300mg
 
ADHD/anxiety/depression// celexa 20mg


ticker
Veteran Member


Date Joined Feb 2003
Total Posts : 9208
   Posted 4/15/2009 8:28 PM (GMT -6)   

Hi hopingToFindCure.  No one is going to think badly about you for doing what is best for you.

You may want to ask your doctor about taking VSL#3 double strength.  This is like a prescription acidophilus.  It has 900 billion bacteria per packet.  I have taken it before and it helped with diarrhea.  Oddly enough, my insurance would not cover the regular strength, but it did cover the double strength. 

I hope this clears up for you soon.


georgiagirl
Veteran Member


Date Joined Oct 2007
Total Posts : 1172
   Posted 4/15/2009 8:40 PM (GMT -6)   
You might want to get checked for H-Pylore. I had this not to long ago so I took a homeopathic med. called Roqueforti by SanPharma- it cleared it up within days.
Just a thought.....

nefferdun
Veteran Member


Date Joined Feb 2008
Total Posts : 900
   Posted 4/16/2009 7:01 AM (GMT -6)   
I had to quit abx also but diarrhea was the least of my worries. I still have muscle pain from the levaquin. I don't know if it will every clear up and every abx after that made it much worse so that I could hardly function. I know it is from the abx and not a herx as it ever eases up even after two months. I also got dizziness from the abx and that is gone, pretty much, since I quit everything.
I am using a lot of vitamins and herbs, much more than recommended. I am also detoxing for heavy metals. If I get worse, I don't know what I will do as I really can't take the chemicals any more.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 10:35 AM (GMT -6)
There are a total of 2,884,741 posts in 316,517 threads.
View Active Threads


Who's Online
This forum has 157636 registered members. Please welcome our newest member, Annie889.
390 Guest(s), 25 Registered Member(s) are currently online.  Details
BnotAfraid, RedLabel, Lapis_29, PDL17, island time, Pirouette, Michael_T, Jayhawk85, swimman, VLou*, getting by, Meerkat392, OldSkiBum, Yellow Cat, Hardlyrob, InTheShop, SharonZ, Evanston1, gypsyfp, Anxious Esq., Poppie, Annie889, Tim Tam, Vgrantn, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer